ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

I, Pop and M, Kumari and G, Nath (1992) Free convection about cylinders of elliptic cross section embedded in a porous medium. In: International Journal of Engineering Science, 30 (1). pp. 35-45.

This list was generated on Tue Feb 12 17:35:29 2013 IST.